ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A parametric differentiation version with finite-difference scheme applicable to a class of problems in boundary layer flow with massive blowing

Krishnaswamy, R and Nath, G (1982) A parametric differentiation version with finite-difference scheme applicable to a class of problems in boundary layer flow with massive blowing. In: Computers & Fluids, 10 (1). pp. 1-6.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (329Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

A numerical procedure, based on the parametric differentiation and implicit finite difference scheme, has been developed for a class of problems in the boundary-layer theory for saddle-point regions. Here, the results are presented for the case of a three-dimensional stagnation-point flow with massive blowing. The method compares very well with other methods for particular cases (zero or small mass blowing). Results emphasize that the present numerical procedure is well suited for the solution of saddle-point flows with massive blowing, which could not be solved by other methods.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Publisher.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 14 Dec 2009 11:01
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ernet.in/id/eprint/23578

Actions (login required)

View Item View Item